Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 184

All articles in this issue are freely accessible.

Complete topologies on spaces of Baire measure
R. B. Kirk.
Trans. Amer. Math. Soc. 184 (1973), 1-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325913
Products of decompositions of $E^{n}$
Brian J. Smith.
Trans. Amer. Math. Soc. 184 (1973), 31-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328946
Prime ideals and sheaf representation of a pseudo symmetric ring
Gooyong Shin.
Trans. Amer. Math. Soc. 184 (1973), 43-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338058
Restricting a Schauder basis to a set of positive measure
James Shirey.
Trans. Amer. Math. Soc. 184 (1973), 61-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330914
Commutative torsion theory
Paul-Jean Cahen.
Trans. Amer. Math. Soc. 184 (1973), 73-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327735
Smoothness of certain metric projections on Hilbert space
Richard B. Holmes.
Trans. Amer. Math. Soc. 184 (1973), 87-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326252
Measurable transformations on compact groups
J. R. Choksi.
Trans. Amer. Math. Soc. 184 (1973), 101-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338311
Topological entropy for noncompact sets
Rufus Bowen.
Trans. Amer. Math. Soc. 184 (1973), 125-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338317
On the uniform convergence of quasiconformal mappings
Bruce Palka.
Trans. Amer. Math. Soc. 184 (1973), 137-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340593
Fixed point structures
T. B. Muenzenberger and R. E. Smithson.
Trans. Amer. Math. Soc. 184 (1973), 153-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328900
Analytic functions characterized by their means on an arc
Chin Hung Ching and Charles K. Chui.
Trans. Amer. Math. Soc. 184 (1973), 175-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338375
Wandering out to infinity of diffusion processes
Avner Friedman.
Trans. Amer. Math. Soc. 184 (1973), 185-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341631
On the singular boundary value problem for elliptic equations
Kazunari Hayashida.
Trans. Amer. Math. Soc. 184 (1973), 205-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328320
Finite- and infinite-dimensional representation of linear semisimple groups
James Lepowsky and Nolan R. Wallach.
Trans. Amer. Math. Soc. 184 (1973), 223-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327978
Cross-sections of symplectic Stiefel manifolds
François Sigrist and Ulrich Suter.
Trans. Amer. Math. Soc. 184 (1973), 247-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326728
The commutant of analytic Toeplitz operators
James A. Deddens and Tin Kin Wong.
Trans. Amer. Math. Soc. 184 (1973), 261-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324467
Universal generators for varieties of nuclear spaces
B. Rosenberger.
Trans. Amer. Math. Soc. 184 (1973), 275-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328522
Absolute convergence of series of Fourier coefficients
James R. McLaughlin.
Trans. Amer. Math. Soc. 184 (1973), 291-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336203
A metric characterization of cells
Ellard Nunnally.
Trans. Amer. Math. Soc. 184 (1973), 317-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326693
Decomposition theorems of Riemannian manifolds
Pyng Wang.
Trans. Amer. Math. Soc. 184 (1973), 327-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328824
The representation of norm-continuous multipliers on $L^{∞}$-spaces
Gregory A. Hively.
Trans. Amer. Math. Soc. 184 (1973), 343-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346425
Pseudo-differential estimates for linear parabolic operators
David Ellis.
Trans. Amer. Math. Soc. 184 (1973), 355-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333458
Convolution equations and harmonic analysis in spaces of entire functions
D. G. Dickson.
Trans. Amer. Math. Soc. 184 (1973), 373-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374449
On arbitrary sequences of isomorphisms in $R^{m}→R^{m}$
Charles C. Pugh.
Trans. Amer. Math. Soc. 184 (1973), 387-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326778
On the points of Weierstrass in dimensions greater than one
Roy H. Ogawa.
Trans. Amer. Math. Soc. 184 (1973), 401-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325997
Stability of foliations
Harold I. Levine and Michael Shub.
Trans. Amer. Math. Soc. 184 (1973), 419-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331417
The periods of Eichler integrals for Kleinian groups
Hiroki Sato.
Trans. Amer. Math. Soc. 184 (1973), 439-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328064
A free boundary problem connected with the optimal stopping problem for diffusion processes
Daniel B. Kotlow.
Trans. Amer. Math. Soc. 184 (1973), 457-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365729
A completely mitotic nonrecursive r.e. degree
Richard E. Ladner.
Trans. Amer. Math. Soc. 184 (1973), 479-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398805
Erratum to “The nonstandard theory of topological vector spaces” (Trans. Amer. Math. Soc. 172 (1972), 405–435)
C. Ward Henson and L. C. Moore.
Trans. Amer. Math. Soc. 184 (1973), 509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324356